Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can diarrhea be treated?

I have 2 cinamon raisan english muffins with butter for breakfast. Then I take my metformin. an hour later I have an attack of diahrea and it hits so fast I sometimes can t make the bathroom. What can I do? Is it the metformin? Nevermind I don t have any money to pay when my insurance will cover Dr.
Tue, 27 Feb 2018
Report Abuse
General & Family Physician 's  Response
hello I can understand your problem. your episodes of loose motions are not because of the tablet metformin. for that you can take tablet imodium 4 mg now but you should consult with your physician immediately for the loose motion and do the regular blood sugar monitoring and adjust the dose of metformin temporarily after consultation if required. I think this is helpful to you. Thank you. review back.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My 4 yr old son woke 6am Friday with vomitting dioreah and now Sunday evening not vomitting any more but severe tummy cramps causing crying all...